# SDR DALA2024121011566

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 32,161 hours, 19,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0702414) FLOOR STRUCTURE UNDER FITTINGS (FLOOR SUPPORTS 2EAS) OF LBL 25 AND LBL 50 STA 947.5 AT CABIN PAX, AREA IS OUT OF LIMITS. FLOOR STRUCTURE UNDER FITTINGS (FLOOR SUPPORTS 2EAS) OF LBL 25 AND LBL 50 STA 947.5 AT CABIN PAX WERE REPLACED PER B737-800 SRM 51-40-02-0G.
